Nuclear-norm penalization and optimal rates for noisy low-rank matrix completion

Type de document :
Article dans une revue
Annals of Statistics, Institute of Mathematical Statistics, 2011, 39 (5), pp.2302-2329
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00676868
Contributeur : Serena Benassù <>
Soumis le : mardi 6 mars 2012 - 15:33:23
Dernière modification le : jeudi 27 avril 2017 - 09:47:00

Identifiants

  • HAL Id : hal-00676868, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

A.B. Tsybakov, V. Koltchinskii, K. Lounici. Nuclear-norm penalization and optimal rates for noisy low-rank matrix completion. Annals of Statistics, Institute of Mathematical Statistics, 2011, 39 (5), pp.2302-2329. <hal-00676868>

Partager

Métriques

Consultations de la notice

105